Found: 13 resources


Narrow your search

Resource type

article (13)


Language

English (12)


Year
From To Submit

2014 (3)

2012 (1)

2011 (2)

2010 (1)

2009 (2)

More...
Listing 1 - 10 of 13
<<
Page
of 2
Sort by

Study of MINQUE and Simple estimator of Covariance Matrix in the multivariate linear Model

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2009, Volume 1, Issue 1, Pages 1-16
 

Study of MINQUE and Simple estimator of Covariance Matrix in the multivariate linear Model

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2009, Volume 1, Issue 1, Pages 1-16
 

Listing 1 - 10 of 13
<<
Page
of 2
Sort by